# SDR DALA14008469211

- Difficulty date: February 5, 2014
- Submitted: February 11, 2014
- Operation: Air carrier
- Aircraft: N911DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53391
- Aircraft time: 49,041 hours, 26,282 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1269-1276
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUPPORT BS 1269-1276 BETWEEN L29-30R,.  R & R SUPPORT IAW DWG 5936071.
